# SDR 2021FA0000426

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Aircraft: N4282
- Make and model: Snias AS350B3
- Aircraft serial: 4282
- Aircraft time: 4,517 hours, 18,056 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 350A21123921
- Condition: Dented
- Location: Zone 400
- Part time: 4,517 hours, 18,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ENGINE DECK (PN: 350A21-1239.21) IN THE FORM OF 3EA DENTS AND A CHAFE. THE CHAFE DAMAGE AREA WAS DISCOVERED TO BE NEAR THE SCUPPER DRAIN HOLE.
